# SDR CALA2025021002264

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N37532
- Make and model: Boeing 737-9
- Aircraft serial: 64453
- Aircraft time: 9,444 hours, 3,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT FLOOR AISLE EMERGENCY PATH LIGHTS, ROWS 1AB THRU 5AB INOP. REPLACED  EMERGENCY POWER SUPPLY CHARGER M1675 AT STATION 310 FWD CEILING PANEL JUST AFT OF FWD LAV A PER AMM TASK 33-51-06. SEE DWG 3351DD16408 FOR INFO ON ELP MAX 9 INSTALL FOUND POWER SUPPLY M2816 F2 FUSE BLOWN.REPLACED AND BLOWN AGAIN ,ISOLATED SEATS,AND FOUND ROW 4 BLOWNING THE FUSE, DISCONNECTED SEAT HARNESS UNDER SEAT 4A, SEE PHOTO ,NOW ALL LIGHTS WORK EXCEPT ROW 4B,PLACED ON MEL MEL 3351D APPROVED BY TOMC. AISLE 4B INOP. ALL OTHERS WORK. OK TO CONTINUE ON MEL SEAT 4B EMERGENCY PATH LIGHT IS INOP. FOUND BROKEN WIRE SHOTED TO GROUND, REPAIRED WIRE IAW SPWM 20-30-19
